Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: After two years on Effexor XR 75 mg. sunny2001

Posted by AnneL on May 20, 2001, at 12:37:37

In reply to After two years on Effexor XR 75 mg., posted by sunny2001 on May 19, 2001, at 22:57:33

> Hi Everybody!
>
> First of all: sorry for mi English.
Welcome Sunny. Your English is great and very understandable! I'am glad you decided to post your experiences with your depression and your response to Effexor. My first question to you is are you seeing a psychiatrist who is monitoring your medication and your depression? If not, I suggest you see your doctor immediately. You are on a fairly low dose of Effexor at 75 mg. daily and your doctor may want to increase your dose. It sounds like you are having a recurrence of your depression and that your dose needs to be adjusted accordingly. I take 150 mg. daily and this is not a very big dose from all the people on the message board who post and take Effexor. Some people are on 375 mg. daily! Again, most important is to see your doctor soon! Hysterical crying, hating yourself for how you act with your boyfriend and how you look (weight gain) are all symptoms of depression. Remember, this is a treatable illness! I too, lost 42 pounds and was very proud of how I looked. I have gained back approximately 10 pounds, but I honestly cannot blame the Effexor. My eating habits have changed because of my depression and I think Effexor in some people may cause a "I don't care if I eat that extra piece of candy or cake" attitude. This is just my opinion. I seem to have less will-power to say "No" to foods that I know will cause weight gain. Another reason why I have gained weight is that I am not an exercise-fanatic that I was before starting Effexor. I just feel a lot more "lazy" or "laid-back". Let's think why we allowed ourselves to get overweight in the first place - probably some depression, an "i don't care about myself" attitude and poor eating/exercise habits. All of those life-long habits are still there, don't blame it on Effexor. So get to your doctor, discuss honestly how you are feeling and I think with a dosage increase and possibly adding another medication to might be helpful as well to help with motivation/energy. Keep your faith, don't be discouraged, this is a treatable illness that may come and go through the years. Some of us may have to be on meds for the rest of our lives. Do not miss doses of Effexor, your experiences with dizzyness and headache are signs of withdrawal effects. Discuss this with your doctor as well and keep reading this message board. I will be thinking good thoughts for you,
AnneL


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AnneL thread:13781
URL: http://www.dr-bob.org/babble/20010515/msgs/63699.html